MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 DELTA CER HEAD 11/13 32MM +6; S-ROM FEMORAL HEADS (11/13) : HIP CERAMIC FEMORAL HEADS

DEPUY IRELAND - 9616671 DELTA CER HEAD 11/13 32MM +6; S-ROM FEMORAL HEADS (11/13) : HIP CERAMIC FEMORAL HEADS
Catalog Number 136532230
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, that the surgeon revised a 18x13 30+4 s-rom stem and a 50mm pinnacle cup.The pinnacle cup was determined, to be implanted too flat and anteverted, during a previous operation, which had led to the 32mm +6 ceramic breaking.The s-rom stem was explanted and a 18x13 36+12 stem was implanted.The cup was explanted and a 58mm revision cup with a 36mm ceramic head was implanted.There was no surgical delay.The new stem provided good stability.Doi: (b)(6) 2024.Dor: (b)(6) 2024.Affected side: right knee.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained, that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.A manufacturing record evaluation was performed for the finished device [136532230/ 4111232] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.The component properties and the microstructure as obtained from the quality documents fulfil the requirements as specified at the time of production.There is no indication of aby pre-existing material defect.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.¿ device history lot: a manufacturing record evaluation was performed for the finished device [136532230/ 4111232] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.The component properties and the microstructure as obtained from the quality documents fulfil the requirements as specified at the time of production.There is no indication of aby pre-existing material defect.Device history review: a manufacturing record evaluation was performed for the finished device [136532230/ 4111232] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.The component properties and the microstructure as obtained from the quality documents fulfil the requirements as specified at the time of production.There is no indication of aby pre-existing material defect.

Brand Name
DELTA CER HEAD 11/13 32MM +6
Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP CERAMIC FEMORAL HEADS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20693867
Report Number1818910-2024-23861
Device Sequence Number8584945
Product Code LZO
UDI-Device Identifier10603295033424
UDI-Public(01)10603295033424(17)280229(10)4111232
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K031803
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number136532230
Device Lot Number4111232
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by Manufacturer11/29/2024
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age16 YR
Patient SexFemale